# SDR SWAA2025010361194

- Difficulty date: November 18, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 380-400 RBL 8 WL 208.<[01] REMOVED AND INSTALLED NEW INTERCOSTAL AT BS 380-400 LBL 14 WL 208 IAW SRM 51-40-02; BOEING DWG# 143A5400 REV:-;[02] REMOVED AND INSTALLED NEW INTERCOSTAL AT BS 380-400 RBL 8 WL 208 IAW SRM 51-40-02; BOEING DWG# 143A5400 REV:-;[03] VERIFIED TASK COMPLETE
